# SDR WX0A2021110873866

- Difficulty date: November 8, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N271NV
- Make and model: Airbus A320-214
- Aircraft serial: 2932
- Aircraft time: 31,788 hours, 23,648 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OUTBOARD EMERGENCY FLASHLIGHT BATTERY LOW. / REMOVED AND REPLACED THE EMERGENCY FLASHLIGHT BATTERY IAW CMM 25-60-02. OPS CHECK GOOD."
